# SDR FDEA201109033655

- Difficulty date: September 3, 2011
- Submitted: September 8, 2011
- Operation: Air carrier
- Aircraft: N990FD
- Make and model: Boeing 757232
- Aircraft serial: 22909
- Aircraft time: 79,030 hours, 38,920 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC151833818A
- Condition: Corroded
- Location: Bs 365
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 365 FLOORBEAM RBL 5-58 CORRODED. REMOVED CORROSION, FOUND TO BE OUT OF LIMITS IAW SRM 53-00-51.  REPLACED FLOORBEAM IAW SRM 53-10-51 DETAIL II.  INSTALLED FLOORBEAM IAW 51-40-02. MAJOR REPAIR.
